# SDR AWXA0000036

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN FS 500B STR 16R HAS CRACK.  REMOVED DAMAGED PART OF STRINGER IAW B737 SRM 53-1-3,  FABRICATED STRINGER IAW 737SRM 53-10-3 FRM (BAC 1498-156 .032 7075T62), SHIMS FRM (2024T3 .010 ) ALODINED AND PRIMED IAW                     737 SRM 51-10-2.  INSTALLED IAW 737 SRM 53-10-3.
